Previous |  Up |  Next


Title: Список научных работ академика Войтеха Ярника (Russian)
Title: The list of scientific publications of Professor Vojtěch Jarník (English)
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 8
Issue: 1
Year: 1958
Pages: 157-(161)
Category: history
DOI: 10.21136/CMJ.1958.100286
Date available: 2008-06-09T12:57:03Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_08-1958-1_13.pdf 803.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo